# SDR 95ZZZM475

- Difficulty date: August 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47359
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wire
- Condition: Shorted
- Location: Tail Compt
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT SECTION OF EPL'S AND TAIL COMPARTMENT EMERGENCY LIGHTS INOP.  FOUND WIRING SHORTED BEHIND PANEL IN TAIL COMPARTMENT.  REPAIRED WIRING AND REPLACED FUSES IN BATTERY CHARGER IAW MM CH 33.
